Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 29 de mayo de 2024
  

On certain Markov processes attached to exponential functionals of Brownian motion: application to Asian options.

Título inglés On certain Markov processes attached to exponential functionals of Brownian motion: application to Asian options.
Título español Procesos de Markov ligados a funcionales exponenciales del movimiento browniano: aplicación a las opciones asiáticas.
Autor/es Donati-Martin, Catherine ; Ghomrasni, Raouf ; Yor, Marc
Organización Lab. Statist. Prob. Univ. Paul Sabatier, Toulouse, Francia;Lab. Prob. Mod. Aléat. Univ. Paris VI, París, Francia
Revista 0213-2230
Publicación 2001, 17 (1): 179-193, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We obtain a closed formula for the Laplace transform of the first moment of certain exponential functionals of Brownian motion with drift, which gives the price of Asian options. The proof relies on an identity in law between the average on [0,t] of a geometric Brownian motion and the value at time t of a Markov process, for which we can compute explicitly the resolvent.
Clasificación UNESCO 120808
Palabras clave español Movimiento browniano ; Proceso de Markov ; Transformada de Laplace ; Ecuaciones diferenciales estocásticas ; Ecuaciones funcionales
Código MathReviews MR1846094
Código Z-Math Zbl 0979.60073
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es